Giorgio Barba Navaretti and Anthony J. Venables, Multinational Firms in the World Economy, Princeton University Press (2004)
Bruce Blonigen
Journal of International Economics, 2005, vol. 67, issue 2, 520-524
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(05)00039-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:67:y:2005:i:2:p:520-524
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().